# SDR CA141224002

- Difficulty date: December 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,830 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: ALTNP13932212
- Condition: Failed
- Location: Cockpit
- Part time: 15,900 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) F/O SIDE WINDOW SHATTERED IN CRUISE AFTER ELECTRICAL ACRING. MAINTENANCE REPLACE THE WINDSHIELD IAW AM 56-12-01. AC PRESSURIZED. LEAK CHECKED AND HEAT FUNCTION CHECKED SERVICABLE.
